# SDR UPS00231939

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Crack
- Location: Bs 740 Str 16r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CRACK INDICATION FOUND AT BS 740 FWD LWR HOLE IN LINE WITH STR 16R.  REPAIR CARRIED OUT IAW SMRO EO 2000-04-008 UPS ENGINEERING FILE NO 727-53-2231.
